MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 13.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that an implantable collamer lens of unknown model and size was implanted into the patient's left eye (os) on an unknown date.Elevated iop and narrow angles were reported.The lens remains implanted and the patient does not want the lens to be removed.No further information has been provided.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
 
Additional Manufacturer Narrative
Claim# (b)(4).
 
Additional Manufacturer Narrative
B5: the reporter indicated that 13.2mm vticm5 13.2 implantable collar lens of -13.0/1.0/177 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on an unknown date.Elevated iop and narrow angles were reported.Reportedly the lens has been explanted at an unknown date.H6:4627 added and 2199 omitted for correction.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: the reporter indicated that 13.2mm vticm5 13.2 implantable collar lens of -13.0/1.0/177 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.Elevated iop and narrow angles were reported.Reportedly the lens has been explanted on (b)(6)2023.The lens was replaced with a smaller length lens.Problem resolved.(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key16000874
Report Number2023826-2022-04424
Device Sequence Number4370278
Product Code QCB
UDI-Device Identifier00841542116992
UDI-Public00841542116992
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/17/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberVTICM5 13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer12/22/2022
03/30/2023
04/29/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/21/2023
04/26/2023
05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown